I have been suffering from Silent LPR and symptoms of GERD for over a year. Finally after seeing my doctor several times, she recommended me to an ENT. Both doctora couldn't tell me what it was but prescribed me omeprazole. Took the medicine for 6 months and nothing, no change in my symtoms. Finally went to see a Gastro and have basically been a lab rat for the past 3 months. Every month trying a different medication. It is very annoying. My symptoms are a feeling of a ball in my throat along with a foamy white saliva which causes me to spit alot. I also work out alot and noticed that any time I would do cardio, my throat willl tighten up and hard to breathe in but ever since the doctor recently changed my medicine, that hasn't bothered me much. My symptoms definitely get bad when I eat chocolate and it seems also that water makes my symptoms worse as well. I have been on omeprazole, loratadine, pantropazole, was recently on lansprazole and currently on carafate. I would like some input about aciphex and with my symptoms if anyone thinks it may be worth the money or if they have any other input on another medication.
Hi Roldan Monique, I am having nearly identical symptoms as you. I'm wondering if you've found relief over these last 8 months. I've found that reducing stress and anxiety helps some but doesn't completely cure the symptoms. I take Xanax (.25 mg) when the LPR is really bad and it helps a bit. I've also started acupuncture recently but it's too soon to tell if it's working. If you've found relief, I'd love to hear it. Thanks.
- Aciphex Information for Consumers
- Aciphex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aciphex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone given up Rx for GERD and gone the natural route successfully? I have been taking Aciphex?
Posted 12 Jul 2010 • 1 answer
Posted 26 Jul 2010 • 1 answer
Posted 12 Apr 2012 • 2 answers
Posted 7 Dec 2013 • 11 answers
Posted 31 Aug 2015 • 2 answers